How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Eye
Satisfied Customers: 64048
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Eye Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

Started having what appear to be ocular migraines in right

Customer Question

Started having what appear to be ocular migraines in right eye. Flashes, squiggles of light and circles. Had retinal tear in eye that was repaired. Been under significant stress. Eye doc could not find any issues. MRI of brain showed no issues. When blink eye I can see bright circle that I can move in field of vision. Go back in 2 weeks for another follow up appointment. I do suffer from high blood pressure. Feel pressure below the eye in cheek area and above eye somewhat as well.Thoughts on potential items?
Submitted: 9 months ago.
Category: Eye
Customer: replied 9 months ago.
Also see bright blue circle when eyes are closed but it fades after a few seconds.
Expert:  DrRussMD replied 9 months ago.

Hello.

Thanks for coming.

It sounds like you are covered.

However, this can be from high blood pressure if not controlled.

Medication side effects.

A functional vision problem.

This is a different field, and is outside the realm of opthalmology.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent [5]—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here

http://www.justanswer.com/medical/expert-dr-thomas/

Customer: replied 9 months ago.
Stress?
Customer: replied 9 months ago.
Taking prednisone for another issue 13 days left on taper. Today was 50mg
Expert:  DrRussMD replied 9 months ago.

Stress would not be the exact cause, but can aggravate problems.

Prednisone...not typical side effect, but long term use can cause problems.

please click a positive rating [hopefully excellent [5]—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here

http://www.justanswer.com/medical/expert-dr-thomas/

Customer: replied 9 months ago.
Who handles functional vision? What specialist?
Expert:  DrRussMD replied 9 months ago.

Behavioral optometrist.

Customer: replied 9 months ago.
Would dilated eye exam show macular issues, cancer, etc?
Expert:  DrRussMD replied 9 months ago.

Yes.

please click a positive rating [hopefully excellent [5]—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here

http://www.justanswer.com/medical/expert-dr-thomas/